# SDR IPXA2023112435751

- Difficulty date: November 24, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft serial: 48806
- Aircraft time: 83,920 hours, 16,819 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Part serial: UNK
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WOULD NOT OPEN ELECTRICALLY USED EMERGENCY PNEUMATIC HANDLE TO EXIT. PERFORMED OPERATIONAL CHECK OK L1 DOOR NORMAL MODE IAW AMM TASK 52-10-01-700-801. UNABLE TO DUPLICATE DISCREPANCY AT THIS TIME.
